آمار

تعداد نشریات47
تعداد شماره‌ها1,573
تعداد مقالات14,162
تعداد مشاهده مقاله16,338,733
تعداد دریافت فایل اصل مقاله16,263,631
Ezzati, R., M. Sadatrasou, M.. (1395). On Optimal Quadrature Rule for Solving Fuzzy Fredholm Integral Equations. , 8(4), 437-446.
R. Ezzati; M. M. Sadatrasou. "On Optimal Quadrature Rule for Solving Fuzzy Fredholm Integral Equations". , 8, 4, 1395, 437-446.
Ezzati, R., M. Sadatrasou, M.. (1395). 'On Optimal Quadrature Rule for Solving Fuzzy Fredholm Integral Equations', , 8(4), pp. 437-446.
Ezzati, R., M. Sadatrasou, M.. On Optimal Quadrature Rule for Solving Fuzzy Fredholm Integral Equations. , 1395; 8(4): 437-446.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.